# SDR QXEA2014120100945

- Difficulty date: November 18, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 32,448 hours, 33,791 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Seal
- Condition: Deformed
- Location: Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EXHAUST, FWD SHROUD SEAL DEFORMED AND PINCHED. REMOVED JET PIPE FROM THE FWD EXHAUST ASSEMBLY, REF AMM TASK 78-10-06-000-802.  INSTALLED THE JET PIPE TO THE FWD EXHAUST ASSY, REF AMM TASK 78-10-06-400-802.  REMOVED SEAL FROM THE FWD EXHAUST ASSY REF SRM 51-42-05. INSTALLED NEW P SEAL, PN 87804072-101, REF DWG NR 87804006, REV D, SRM 51-42-05.
